MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DF4 PROMRI

BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DF4 PROMRI
Model Number 429565
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
20 days after implantation, non effective maximum energy shocks were reported.The device and the lead were explanted.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status bos.The icd was implanted for 20 days and 16 charging cycles were recorded to the device memory.The memory content of the icd was inspected.The inspection revealed multiple detected tachycardia due to intrinsic signals on (b)(6) 2021, during which the tachycardia was not terminated after shock delivery.However, the device data revealed no signs of a device malfunction.In a next step, the ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.The impedance measurement functions of the icd were tested and the icd proved to work as expected.In conclusion, the device proved to be fully functional.There was no indication of a device malfunction.

Brand Name
RIVACOR 5 VR-T DF4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12468437
Report Number1028232-2021-05091
Device Sequence Number19740946
Product Code LWS
UDI-Device Identifier04035479156916
UDI-Public04035479156916
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number429565
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown